
BoxaGrippal 200 mg/30 mg - film-coated tablets
20Delivery to your door
please contact customer support for the exact information
Dies ist ein Arzneimittel. Zu Risiken und Nebenwirkungen fragen Sie Ihren Arzt oder Apotheker. Wir stehen Ihnen gerne unter (+43 (1) 343 43 53) oder per E-Mail (gurkerl@beavit.at) zur Verfügung.
- Description
- Composition
- Similar products
- More from this brand
- Recipes
BoxaGrippal 200 mg/30 mg - Film-coated tablets contain two active substances: Ibuprofen and pseudoephedrine hydrochloride.
Application
1. What is BoxaGrippal and what is it used for?
BoxaGrippal 200 mg/30 mg - film-coated tablets contain two active ingredients: Ibuprofen andpseudoephedrine hydrochloride.
Ibuprofen belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs). Non-steroidal anti-inflammatory drugs relieve pain and reduce fever. Pseudoephedrine hydrochloride belongs to the group of medicines known as vasoconstrictors, whose vasoconstrictive effect causes the nasal mucosa to become less swollen.
BoxaGrippal 200 mg/30 mg - film-coated tablets are used for the symptomatic relief of nasal congestion accompanied by headache and/or fever in flu-like infections in
adults and adolescents aged 15 years and over.
You should only use this combination medicine if you have both a blocked
nose and pain or fever. If you have only one of these symptoms,talk to your doctor or pharmacist about treatment with ibuprofen orpseudoephedrine hydrochloride only.
If you do not feel better or even worse after 5 days, contact your doctor.
How is it applied?
What is BoxaGrippal and what is it used for?
BoxaGrippal 200 mg/30 mg - film-coated tablets contain two active ingredients: Ibuprofen and pseudoephedrine hydrochloride.
Ibuprofen belongs to the group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs). Non-steroidal anti-inflammatory drugs relieve pain and reduce fever. Pseudoephedrine hydrochloride belongs to the group of medicines known as vasoconstrictors, whose vasoconstrictive effect causes the nasal mucosa to become less swollen.
BoxaGrippal 200 mg/30 mg - film-coated tablets are used for the symptomatic relief of nasal congestion accompanied by headache and/or fever in flu-like infections in
adults and adolescents aged 15 years and over.
You should only use this combination medicine if you have both a blocked
nose and pain or fever. If you have only one of these complaints, please talk to your doctor or pharmacist about treatment with ibuprofen or pseudoephedrine hydrochloride only.
If you do not feel better or even worse after 5 days, contact your doctor.
What should you pay attention to before taking it?
What should you be aware of before taking BoxaGrippal?
BoxaGrippal must not be taken,
- if you are allergic to ibuprofen, pseudoephedrine hydrochloride or any of the other ingredients of this medicine listed in section 6,
- if you are under 15 years of age,
- during pregnancy and breast-feeding,
- if you are pregnant or breastfeeding.
- if you are under 15 years of age,
- if you are pregnant or breastfeeding,
- if you have previously had an allergic reaction or asthma, skin rash, itchy runny nose or facial swelling after taking this medicine, ibuprofen, acetylsalicylic acid or similar medicines.If you have a history of stomach or duodenal ulcers or if it is related to previous treatment with non-steroidal anti-inflammatory drugs (NSAIDs), you should contact your doctor.If you have a history of stomach or duodenal ulcers or have had gastrointestinal bleeding in connection with previous treatment with non-steroidal anti-inflammatory drugs (NSAIDs),
- if you have severe liver or kidney disease,
- if you have heart problems (such as heart failure). B. If you have had a myocardial infarction (heart attack),
- If you have inadequately controlled high blood pressure,
- If you have had a stroke or have been found to have risk factors for stroke in the past,
- If you are at risk of having a stroke.
- if you have a history of seizures,
- if you have unexplained haematopoietic disorders,
- if you have high blood pressure,
- if you have a history of seizures,
- if you have a history of seizures,
- if you have unexplained haematopoietic disordersbr>- if you have increased intraocular pressure (narrow-angle glaucoma),
- if you have difficulty urinating due to prostate problems,
- if you have systemic lupus erythematosus (SLE), a disease triggered by the immune system that causes joint pain, skin changes and other symptoms,
- if you are using the following medicines:
- Other vasoconstrictive medicines (vasoconstrictors) taken or applied in the nose to treat nasal mucosal swelling (e.g. medicines with the active ingredients phenylpropanolamine, phenylephrine, ephedrine,
xylometazoline or oxymetazoline), or methylphenidate, - Medicines for depression, such as non-selective monoamine oxidase inhibitors (MAO inhibitors, e.g. tranylcypromine) - even if you have used them in the last 14 days.
You should discuss your treatment with your doctor or pharmacist before taking BoxaGrippal 200 mg/30 mg - Film-Coated Tablets,
- if you suffer from asthma - taking this medicine may trigger an asthma attack.
- a history of diseases of the gastrointestinal tract (such as hiatal hernia, gastrointestinal bleeding, stomach or duodenal ulcers).
- if you have heart disease, including heart failure and angina (chest pain), or have had a heart attack, bypass surgery, peripheral arterial disease (blood flow problems in your legs or feet due to narrowed or blocked arteries), or any type of stroke (including mini-stroke or transient ischaemic attack, "TIA").(blood flow problems in the legs or feet due to narrowed or blocked arteries) or any type of stroke (including mini-stroke or transient ischaemic attack, "TIA").
- if you have high blood pressure, diabetes or high cholesterol, or a family history of heart disease or stroke, or if you are a smoker.
- if you have hyperthyroidism (overactive thyroid gland).
- if you are using medicines that interact with BoxaGrippal 200 mg/30 mg - Film-Coated Tablets - see the list below.
Anti-inflammatories/painkillers such as ibuprofen may be associated with a slightly increased risk of heart attack or stroke, especially when used in high doses. Do not exceed the recommended dose or duration of treatment.
Do not use for a prolonged period of time or in higher concentrations or doses than recommended without a doctor's order.
If you get a feverish generalised skin redness associated with pustules, stop taking BoxaGrippal and contact a doctor immediately. See section 4.
When taking BoxaGrippal 200 mg/30 mg - film-coated tablets, sudden abdominal pain or bleeding in the rectum may occur as a result of inflammation of the colon (ischaemic colitis). If you experience these gastrointestinal symptoms, stop taking BoxaGrippal and see your doctor or seek medical treatment immediately. See section 4.
Disruption of blood tests.
Pseudoephedrine hydrochloride may interfere with some blood tests used to detect disease. Tell your doctor about taking this medicine if you are scheduled to have a blood test.
Children and adolescents
BoxaGrippal 200 mg/30 mg - Film-Coated Tablets must not be used in children and adolescents under 15 years of age.
There is a risk of renal dysfunction in dehydrated adolescents.
Taking BoxaGrippal with other medicines.
Inform your doctor or pharmacist if you are taking/using, have recently taken/used or intend to take/use any other medicines.
BoxaGrippal may interfere with or be affected by other medicines. For example:
- Medicines that have an anticoagulant effect (i.e. thin the blood/prevent blood clotting, e.g. acetylsalicylic acid, warfarin, ticlopidine).
- Medicines that lower high blood pressure (ACE inhibitors such as captopril, beta-blockers
such as atenolol-containing medicines, angiotensin II receptor antagonists such as losartan).
Some other medicines may also interfere with treatment with BoxaGrippal 200 mg/30 mg - Film-Coated Tablets or may themselves be affected by such treatment. You should therefore always ask your doctor or pharmacist for advice before using BoxaGrippal 200 mg/30 mg - Film-Coated Tablets with other medicines.
Inform your doctor or pharmacist in particular if you are using the following medicines:
- Platelet aggregation inhibitors and oral anticoagulants (have a blood thinning / anticoagulant effect, e.g. acetylsalicylic acid, warfarin, ticlopidine),
- other non-steroidal anti-inflammatory drugs (NSAIDs) including high-dose acetylsalicylic acid,
- Cardiac glycosides (e.g. digoxin),
- Corticosteroids,
- Heparin injections,
- certain medicines for the treatment of depression (e.g. lithium, selective serotonin reuptake inhibitors, monoamine oxidase A inhibitors),
- Methotrexate in high dosage (more than 20 mg per week),
- Quinolone-type antibiotics (used to treat a variety of infections),
- Ciclosporin, tacrolimus and trimethoprim,
- Medicines for the treatment of hypertension (high blood pressure),
- Medicines for migraine (including ergot alkaloids),
- Zidovudine (a medicine used to treat HIV/AIDS),
- Preparations containing ginkgo biloba.
BoxaGrippal 200 mg/30 mg - Film-Coated Tablets must not be used in combination with the following medicines:
- other vasoconstrictive medicines taken or applied in the nose to treat nasal mucosal swelling (e.g. medicines containing the active ingredients phenylpropanolamine, phenylephrine and ephedrine), or methylphenidate,
- non-selective monoamine oxidase inhibitors (MAO inhibitors such as iproniazid), which are prescribed to treat certain depressive disorders.
After taking pseudoephedrine hydrochloride, an acute increase in blood pressure may occur during surgery. Therefore, discontinue treatment with BoxaGrippal
200 mg/30 mg - Film-coated tablets a few days before a planned surgical procedure and inform your anaesthetist.
Taking BoxaGrippal with food, drink and alcohol.
Do not take the tablet with alcoholic drinks.
Pregnancy, lactation and procreation/parturition.
If you are pregnant or breast-feeding, or if you suspect you may be pregnant or intend to become pregnant, ask your doctor or pharmacist for advice before taking this medicine.
BoxaGrippal 200 mg/30 mg - Film-Coated Tablets must not be used during pregnancy and breast-feeding.
Sportsman
The use of the medicinal product BoxaGrippal 200 mg/30 mg - Film-Coated Tablets may lead to positive results in doping tests.
Driving ability and ability to operate machinery.
BoxaGrippal 200 mg/30 mg - Film-Coated Tablets may cause dizziness and/or blurred vision; the ability to drive a vehicle and operate machinery may therefore be temporarily impaired.
BoxaGrippal contains lactose.
Please take BoxaGrippal 200 mg/30 mg - Film-Coated Tablets only after consulting your doctor if you are known to have a sugar intolerance.
How should the medicine be taken?
How to take BoxaGrippal?
Always take this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.
This medicine is for short-term use only. You should take the lowest dose for the shortest period of time necessary to treat your symptoms. Do not take BoxaGrippal 200 mg/30 mg - Film-Coated Tablets for more than 5 days without medical advice.
The recommended dose is:
Adults and adolescents aged 15 years and over take 1 tablet every 6 hours if necessary.
For more severe symptoms, take 2 tablets every 6 hours if necessary.
A maximum daily dose of 6 tablets (corresponding to 1,200 mg ibuprofen and 180 mg pseudoephedrine hydrochloride) must never be exceeded.
Take the film-coated tablets unchewed with a glass of water, preferably with meals.
Use in children and adolescents
BoxaGrippal 200 mg/30 mg - Film-Coated Tablets must not be used in children and adolescents under 15 years of age.
If this medicine is required for more than 3 days in adolescents or if symptoms worsen, a doctor should be consulted.
If you have taken more BoxaGrippal than you should
.If you have taken more BoxaGrippal than you should, or if children have accidentally taken the medicine, always contact a doctor or hospital near you for an assessment of the risk and advice on further treatment.
Symptoms may include nausea, stomach pain, vomiting (possibly with blood), headache, ringing in the ears, confusion and eye tremors. At high doses, drowsiness, chest pain, palpitations, fainting, convulsions (especially in children), weakness and dizziness, blood in the urine, freezing and breathing problems have been reported.
If you have any further questions about taking this medicine, ask your doctor or pharmacist.
What are the possible side effects?
How to store BoxaGrippal?
Do not store above 25 ºC.
Store in the original packaging. Keep the blister pack in the outer carton.
Keep this medicine out of the reach of children.
Do not use this medicine after the expiry date which is stated on the outer carton after "EXP" and on the blister pack after "EXP". The expiry date refers to the last day of the month indicated.
Do not dispose of the medicinal product in waste water or household waste. Ask your pharmacist how to dispose of the medicine when you no longer need it. In doing so, they contribute to the protection of the environment.
Special instructions for storage
5. How should BoxaGrippal be stored?
Do not store above 25 ºC.
Store in the original packaging. Keep the blister pack in the outer carton.
Keep this medicine out of the reach of children.
You must not use this medicine after the expiry date which is stated on the outer carton after ,,Use by" and on the blister pack after ,,Use by". The expiry date refers to the last day of the month indicated.
Do not dispose of the medicinal product in waste water or household waste. Ask your pharmacist how to dispose of the medicine when you no longer need it. They thus contribute to the protection of the environment.
Special notes on the content
Contents of the pack and other information
What BoxaGrippal contains
- The active ingredients are: 1 film-coated tablet contains 200 mg ibuprofen and 30 mg
pseudoephedrine hydrochloride. - The other ingredients are:
Tablet core
Lactose monohydrate, microcrystalline cellulose, carboxymethyl starch sodium (type A), anhydrous highly dispersed silicon dioxide, magnesium stearate
Tablet coating
Polyvinyl alcohol, titanium dioxide (E171), macrogol 3350, talc .
Round, white film-coated tablets
Packs of 10 and 20 film-coated tablets
Information leaflet
Download the information leafletWirkstoff: IBUPROFEN, PSEUDOEPHEDRIN HYDROCHLORID
EAN: 09088883931810, 9088883931810
PZN: 3931816